# SDR IPXA11566024

- Difficulty date: April 2, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL HAS LOWER SURFACE DAMAGE BS 1600-1680, RBL 45-60.   FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
